# SDR DJFA20150528001

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N422FL
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 8,601 hours, 7,195 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CREW COULD NOT GET A LANDING NOSE GEAR DOWN GREEN LIGHT.  TEST WOULD NOT LIGHT BULB EITHER. DECLARED EMER & CONDUCTED FLY-BY OF TOWER, FOR VISUAL CONFIRMATION OF GEAR DOWN.  UPON LANDING THE NOSE GEAR LIGHT ILLUMINATED.  LANDING & TAXI WITHOUT INCIDENT.  CHECKED ALL SWITCHES FOR RIGGING, WIRING FOR DAMAGE & PERFORMED SEVERAL GEAR SWINGS.  ALL CHECKS & RIGGING SATISFACTORY, NO WIRE DAMAGE NOTED.  WORK PERFORMED IAW AMM 32-30-00.
